# SDR 95ZZZX1586

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N300M
- Make and model: Gulstm G1159A
- Aircraft serial: 417
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159SCB31024
- Condition: Cracked
- Location: Cockpit
- Part time: 2,786 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COPILOT'S WINDSHIELD, OUTER PANEL SHATTERED AT FL 450.  NO EMERGENCY ACTION WAS REQUIRED.  DIVERTED TO DALLAS LOVE FIELD, AVIALL, FOR WINDSHIELD CHANGE.  PART 91 OPERATION C/W FLIGHT MANUAL REQUIREMENTS ADDRESSING OUTER PANEL CRACKING.
